International Journal of Innovative Research in Engineering & Multidisciplinary Physical Sciences
E-ISSN: 2349-7300

A Widely Indexed Open Access Peer Reviewed Multidisciplinary Online Scholarly International Journal Since 2013

Call for Paper Volume 10 Issue 6 November-December 2022 Submit your research for publication

The Compactification of a Non-compact Topological Space

Authors: Balowayi Bondu Bernard, Kankolongo Kadilu Patient

DOI: 10.17605/OSF.IO/STR86Short DOI: ggkv7z

Country: Congo (Democratic) View / Download Full Text PDF File


Abstract: In this paper, we have proved in details the existence of an homeomorphism between R^n compactified and a topological variety in n+1 dimensions, knowing that the R^n topological space is not compact but locally compact.

Keywords: Compactification, Locally Compact Space, Homeomorphism, Alexandrov Compactification, Stereographic Projection.


Paper Id: 362

Published On: 2018-11-03

Published In: Volume 6, Issue 6, November-December 2018

Cite This: The Compactification of a Non-compact Topological Space - Balowayi Bondu Bernard, Kankolongo Kadilu Patient - IJIRMPS Volume 6, Issue 6, November-December 2018. DOI 10.17605/OSF.IO/STR86

Share this